# SDR DALA2024022002342

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 23,394 hours, 8,895 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N13051161023297
- Condition: Inoperative
- Location: Galley
- Part time: 33,134 hours, 10,098 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5450478) LIGHT SMOKE AND SUTTLE METALLIC ELEC ODOR COMING FROM FWD GALLEY OVEN. RPLCD C/ AND REPAIRED WIRING REF B737 CMM 25-31-71 AND SWPM CH 20. RE INSTALLED PANEL AND REPLACED OVEN REF B737AMM 25-31. OVEN CHECKS NML.
